Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

24 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2919046
Irreducible recurrence, ergodicity, and extremality of invariant measures for resolvents
Beznea L, Cimpean I, Röckner M (2018)
Stochastic Processes and their Applications 128(4): 1405-1437.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920683
Stochastic porous media equation on general measure spaces with increasing Lipschitz nonlinearities
Röckner M, Wu W, Xie Y (2018)
Stochastic Processes and their Applications 128(6): 2131-2151.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933240
Quasilinear parabolic stochastic partial differential equations: existence, uniqueness
Hofmanová M, Zhang T (2017)
Stochastic Processes and their Applications 127(10): 3354-3371.
PUB | Datei | DOI | Download (ext.) | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2909075
Common ancestor type distribution: A Moran model and its deterministic limit
Cordero F (2017)
STOCHASTIC PROCESSES AND THEIR APPLICATIONS 127(2): 590-621.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904065
Backward uniqueness of stochastic parabolic like equations driven by Gaussian multiplicative noise
Barbu V, Röckner M (2016)
Stochastic Processes and their Applications 126(7): 2163-2179.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2907426
Regularized distributions and entropic stability of Cramer's characterization of the normal law
Bobkov SG, Chistyakov GP, Götze F (2016)
STOCHASTIC PROCESSES AND THEIR APPLICATIONS 126(12): 3865-3887.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901338
Asymptotic proportion of arbitrage points in fractional binary markets
Cordero F, Klein I, Perez-Ostafe L (2016)
Stochastic Processes and Their Applications 126(2): 315-336.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2764286
A moment problem for random discrete measures
Kondratiev Y, Kuna T, Lytvynov E (2015)
Stochastic Processes and their Applications 125(9): 3541-3569.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2677363
Local existence and non-explosion of solutions for stochastic fractional partial differential equations driven by multiplicative noise
Röckner M, Zhu R, Zhu X (2014)
Stochastic Processes and their Applications 124(5): 1974-2002.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2705522
A stochastic partially reversible investment problem on a finite time-horizon: Free-boundary analysis
De Angelis T, Ferrari G (2014)
Stochastic Processes and their Applications 124(12): 4080-4119.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2635459
Vector analysis for Dirichlet forms and quasilinear PDE and SPDE on metric measure spaces
Hinz M, Röckner M, Teplyaev A (2013)
Stochastic Processes And Their Applications 123(12): 4373-4406.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2612720
Large deviation principles for the stochastic quasi-geostrophic equations
Liu W, Röckner M, Zhu X-C (2013)
Stochastic Processes And Their Applications 123(8): 3299-3327.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2635507
Stochastic generalized porous media equations with reflection
Röckner M, Wang F-Y, Zhang T (2013)
Stochastic Processes And Their Applications 123(11): 3943-3962.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933249
Degenerate parabolic stochastic partial differential equations
Hofmanová M (2013)
Stochastic Processes and their Applications 123(12): 4294-4336.
PUB | PDF | DOI | Download (ext.) | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2560131
Analysis of jump processes with nondegenerate jumping kernels
Kaßmann M, Mimica A (2013)
Stochastic Processes And Their Applications 123(2): 629-650.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1634128
Martingale solutions and Markov selections for stochastic partial differential equations
Goldys B, Röckner M, Zhang X (2009)
Stochastic Processes and their Applications 119(5): 1725-1764.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586993
Diffusion approximation for equilibrium Kawasaki dynamics in continuum
Kondratiev Y, Kutoviy OV, Lytvynovd EW (2008)
STOCHASTIC PROCESSES AND THEIR APPLICATIONS 118(7): 1278-1299.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596393
Large deviations for stochastic generalized porous media equations
Röckner M, Wang F-Y, Wu L (2006)
Stochastic Processes and their Applications 116(12): 1677-1689.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1944875
Dynamic Coherent Risk Measures
Riedel F (2004)
Stochastic Processes and Their Applications 112(2): 185-200.
PUB | DOI | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1638061
Martingale decomposition of Dirichlet processes on the Banach space C-0[0,1]
Lyons TJ, Röckner M, Zhang TS (1996)
Stochastic Processes and their Applications 64(1): 31-38.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0304-4149

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung